Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures


Author: Hiroyasu Izeki
Journal: Conform. Geom. Dyn. 4 (2000), 108-119
MSC (2000): Primary 58H15; Secondary 53A30
Published electronically: December 13, 2000
MathSciNet review: 1799652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show the quasiconformal stability for torsion-free convex cocompact Kleinian groups acting on higher dimensional hyperbolic spaces. As an application, we prove an embedding theorem of a space of flat conformal structures on a certain class of compact manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 58H15, 53A30

Retrieve articles in all journals with MSC (2000): 58H15, 53A30


Additional Information

Hiroyasu Izeki
Affiliation: Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
Email: izeki@math.tohoku.ac.jp

DOI: http://dx.doi.org/10.1090/S1088-4173-00-00062-X
PII: S 1088-4173(00)00062-X
Keywords: Conformally flat, quasiconformal stability
Received by editor(s): April 7, 2000
Published electronically: December 13, 2000
Article copyright: © Copyright 2000 American Mathematical Society